Azithromycin and Insomia

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

need some zs
Regular Member


Date Joined Nov 2006
Total Posts : 143
   Posted 4/13/2010 5:35 PM (GMT -6)   
Has anyone ever made the above connection? My son and I both have been taking Zith/Rifampin for about 4 months and we've both had horrible insomnia. Today, his doctor said to stop the Zith for a few days to see if that helps. (He has been taking both antibiotics at dinnertime). I know there are other reasons for my insomnia (hypothyroid, perimenopause) but it's disturbing when your 9-year old can't sleep. Has anyone experienced insomnia they know is a result of antibiotic treatment? How long does it take to return to a normal sleeping pattern?

We've tried Benadryl (wipes him out the next day), homeopathic aids... right now he's in an epsom salt bath. Any other suggestions?
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 6:53 PM (GMT -6)
There are a total of 2,885,811 posts in 316,644 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
411 Guest(s), 18 Registered Member(s) are currently online.  Details
KRSPY, mattamx, netsavy006, Tsak11, Smara, dacarte3, Xmaslover, Girlie, Faustmann, TxBart, ChickenArise, Evanston1, ghsebdw01, Old Sailor, LinaJ, Worried Guy, leo77, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer